Keyword : medium time metric


Characterization of Minimum Route MTM in One-Dimensional Multi-Hop Wireless Networks
Kazuyuki MIYAKITA Keisuke NAKANO Masakazu SENGOKU Shoji SHINODA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/09/01
Vol. E92-A  No. 9 ; pp. 2227-2235
Type of Manuscript:  Special Section PAPER (Special Section on Multi-dimensional Mobile Information Networks)
Category: Multi-hop Wireless Network
Keyword: 
multi-hop wireless networksmedium time metrictheoretical analysis
 Summary | Full Text:PDF(977.9KB)